# SDR SWAA2023012384288

- Difficulty date: December 21, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 221BF LATERAL EDGE AT FWD GALLEY AREA 2022-700903<[01] REPLACED FLOOR PANEL 221BF LATERAL EDGE AT FWD GALLEY AREA I.A.W B737-700 AMM 53-21-00-400-801 STEP 3.(11) TO (14);[02] CORRECTED STEP 1 REPLACED FLOOR PANEL 221BF AT FWD GALLEY AREA I.A.W B737-700 AMM 53-21-00-400-801 STEP 3.F(11) THE INSTALLATION IS DOCUMENTED ON TASK CARD TTG8Q00FYZ70;[03] REPLACED FLOOR PANEL 221BF AT FWD GALLEY AREA I.A.W B737-700 AMM 53-21-00-400-801 STEP 3.F(11) THE INSTALLATION IS DOCUMENTED ON TASK CARD TTG8Q00FYZ70. COMPLETED
